Jump to content
Sign in to follow this  
  • entries
    3
  • comments
    0
  • views
    267

The Energy Has Dissapeared

Sign in to follow this  
franccesca

68 views

So I was actually liking the extra energy that the Prozac was giving me in the first week. Now its been a four days since my dose went up to 40mg and the energy is gone. I mean completely. I am really frustrated with my complete lack of motivation. All I want to do is sleep and relax and do nothing mentally. Which really really sucks for me because I'm a computer programmer and I NEED to be working my mind for eight hours a day and being productive, but my productivity has just dwindled. I've probably accomplished as much in the last week that I would usually code in one day.

I'm not sure what to do, in fact, I almost feel like I don't care - more like I only care to a point and then I'm like "eeehhhhh" Its really weird to have gone from complete saddness and dispair and worying and anxiety to just "ehhhhh." I'm completely apathetic, that's what it is. I am contemplating going down to the store and getting one of those five hour energy drinks to see if it will give me some energy and motivation to get out of my pajamas, clean my house, and get some coding done.

Sign in to follow this  


0 Comments


Recommended Comments

There are no comments to display.

×
×
  • Create New...